# SDR CALA2012103100698

- Difficulty date: October 31, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N69154
- Make and model: Boeing 767224
- Aircraft serial: 30433
- Aircraft time: 35,075 hours, 5,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T5146
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 246 FLOORBEAM FWD SIDE 1 STIFFENER FOUND CRACK AT LBL 40, MES - BS 246 FLOOR BEAM FWD SIDE LBL 40 STIFFENER REPAIRED IAW ECRA 5310-04828 PART 1 AND MX WORKSHEET FORM 44.0008 ITEM 1 TO ITEM 6 ACCOMPLISHED.
